Easolief Duo Tablets 24 Pack

Easolief Duo Tablets 24 Pack

  • €9.75
    Unit price per 

Code: 67236

Tax included.

Description

 

 

Easolief DUO 500 mg/150 mg film-coated tablets contain paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness). Easolief DUO 500 mg/150 mg film-coated tablets are used for short-term symptomatic treatment of mild to moderate pain.  

 

Suitable for

Adults 18 years and over.

Directions for use

The usual dosage is one (500 mg paracetamol and 150 mg ibuprofen) to two (1000 mg paracetamol and 300 mg ibuprofen) tablets taken every six hours, as required up to a maximum of six in 24 hours.

Use the lowest effective dose for the shortest time necessary to relieve symptoms. You should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days. If your doctor prescribes a different dose, follow directions given by your doctor. Take Easolief DUO 500 mg/150mg film-coated tablets with a full glass of water. The score line is only to facilitate breaking for ease of swallowing and not to divide into equal doses.

Warning

Do not take more than 6 tablets in a 24 hours period.

Do not take any other paracetamol-containing products.

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.

Talk to your doctor or pharmacist before taking Easolief DUO 500 mg/150 mg film-coated tablets.

Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.

You should discuss your treatment with your doctor or pharmacist before taking Easolief DUO 500 mg/150 mg film-coated tablets if you:

  • have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”).
  • have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.

 

Do not use

  • if you are allergic to the active substance(s) or any of the other ingredients of this medicine (listed in section 6);
  • if you have a history with gastrointestinal bleeding or perforation, related to previous NSAIDs therapy;
  • you have an active or recurrent peptic ulcer (i.e. stomach or duodenal ulcer), or bleeding (two or more distinct episodes of proven ulceration or bleeding);
  • if you regularly drink large quantities of alcohol
  • if you have severe heart failure, hepatic failure or renal failure
  • if you have cerebrovascular or other active bleeding
  • if you have blood-formation disturbances
  • if you have asthma, urticaria or allergic-type reactions after taking acetylsalicylic acid or other NSAIDs
  • during the last three months of pregnancy
  • if you are under the age of 18 years

 

Contains

The active substances are 500 mg paracetamol and 150 mg ibuprofen per tablet.


 


FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!